# SDR SIMA2011301003

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 25,138 hours, 22,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Part number: 2004FAA
- Part serial: 1606
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE MEDICAL KIT SEAL BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MEDICAL KIT IAW EMB-135 MM 25-60-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
